|Lypidistrophy and complera
Mar 1, 2013
I know that Complera is a fairly new drug. However, How likely is it that I'll have lipodystrophy in the future.
| Response from Dr. Young
Hi and thanks for posting.
The medications in Complera are not associated with increased risk of developing body fat changes.
Be mindful that there are other risk factors for lipodystrophy- importantly one's lowest ever CD4 count is a major determinate, so waiting to start therapy actually increases the risk.
Hope that helps, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Dry Cough After French Kissing Worried I Have HIV
- Flu Symptoms After Sex With Hooker Condom Broke Worried I Have HIV
- Itchy Balls After Kissing Cold Sore Sign Of HIV AIDS
- Itchy Balls After Touching Vagina Sign Of HIV AIDS
- Sore On Penis After Rubbing Vagina Worried I Have HIV
- Tiredness After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.